# SDR NACA202302050001

- Difficulty date: February 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,908 hours, 19,437 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 ON STATUS PAGE. DEFERRED PER MEL 26-11-01-01 CAT C
